# SDR COMA0760212

- Difficulty date: February 25, 2007
- Submitted: February 28, 2007
- Operation: Air carrier
- Aircraft: N416CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7450
- Aircraft time: 16,315 hours, 13,247 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5089 - AFTER TAKEOFF FROM BWI RECEIVED A LEFT MLG DISAGREE WARNING MESSAGE, CREW DECLARED AN EMERGENCY AND DIVERTED TO PIT.  FLIGHT LANDED WITHOUT INCIDENT.  INSPECTED THE LEFT MLG SWITCHES AND TARGETS; NO DEFECTS NOTED.  CYCLED THE LANDING GEAR MULTIPLE TIMES WITH PUMP 3A AND 3B INDEPENDENTLY.  DISCREPANCY COULD NOT BE DUPLICATED.
